# SDR AALA202210061143

- Difficulty date: September 28, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N854NN
- Make and model: Boeing 737
- Aircraft serial: 33214
- Aircraft time: 36,150 hours, 14,992 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A5301U4
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND IN RIB AT FIRST STIFFENER AFT OF THE FRONT SPAR. LOCATED AT STABILIZER STA 92.70 FRONT SPAR PLUS 6. REMOVED AND REPLACED CRACKED RIB PER SRM 55-40-02.
